# SDR IXXA07SMN027S

- Difficulty date: January 13, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING TRAPEZOIDAL FITTING CRACKED AT STATION 902.000.  REMOVED DAMAGED TRAPEZOIDAL SUPPORT FITTING.  INSTALLED NEW TRAPEZOIDAL SUPPORT FITTING IAW DOUGLAS DRAWINGS, NUMBER 5750127 AND NUMBER 5750092, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
